MathSciNet Relay Station
MathSciNet bibliographic data
MR160952 (28 #4161) 33.28
Arscott, F. M. Integral equations and relations for Lamé functions. Quart. J. Math. Oxford Ser. (2) 15 1964 103–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement